# SDR USAA960295

- Difficulty date: March 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N238US
- Make and model: Boeing 737296
- Aircraft serial: 22398
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Bs 986-1006
- Part time: 39,902 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROA - DURNG CX-4 CHECK VISUAL INSPECTION, FOUND 2 INCH BY 10 INCH CORROSION, STRINGER 27 LEFT BETWEEN BS 986 TO 1006. INSTALLED STRINGER SPLICE, REPAIRED PER SRM 53-10-3.  (M)
